# SDR HNAA2019123000398

- Difficulty date: December 27, 2019
- Submitted: December 30, 2019
- Operation: Air carrier
- Aircraft: N665BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145783
- Aircraft time: 37,523 hours, 33,753 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Valve
- Condition: Failed
- Location: Fan Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE BLLED OVERTEMP EICAS MSG WITH MASTER WARNING AND FULL RED INDICATION ON THE EICASW BLEED 2 TEMP INDICATOR .   REMOVED AND REPLACED FAN AIR VALVE IAW AMM 36-11-03-000-801-A, AND 36-11-03-400-801-A.  LEAK AND OPS CHECKED GOOD.  OK FOR SERVICE.
